Translator Disclaimer
15 January 2022 Prime values of a sparse polynomial sequence
Xiannan Li
Author Affiliations +
Duke Math. J. 171(1): 101-208 (15 January 2022). DOI: 10.1215/00127094-2021-0014

Abstract

A distinguishing feature of certain intractable problems in prime number theory is the sparsity of the underlying sequence. Motivated by the general problem of finding primes in sparse polynomial sequences, we give an estimate for the number of primes of the shape x3+2y3 where y is small.

Citation

Download Citation

Xiannan Li. "Prime values of a sparse polynomial sequence." Duke Math. J. 171 (1) 101 - 208, 15 January 2022. https://doi.org/10.1215/00127094-2021-0014

Information

Received: 28 December 2017; Revised: 23 October 2020; Published: 15 January 2022
First available in Project Euclid: 17 January 2022

Digital Object Identifier: 10.1215/00127094-2021-0014

Subjects:
Primary: 11N32
Secondary: 11M41 , 11N36

Keywords: asymptotic sieve , prime number theory , thin polynomial sequence

Rights: Copyright © 2022 Duke University Press

JOURNAL ARTICLE
108 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.171 • No. 1 • 15 January 2022
Back to Top